# SDR DALA2023073106160

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2885858) AFT WET AREA STA 986 FLOOR BEAM, AREAS OF CORROSION ACROSS ENTIRE LENGTH OF TOP CAP OF BEAM. REMOVED AND REPLACED EXISTING REPAIR FLOOR BEAM CAP STA 986 IAW BOEING 737-800 SRM 53-70-51-2R-4 & 51-40-02.
